| Catalog Number |
5400210072 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/29/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device has disassembled.Attempts were made to obtain additional information about the event; no further information was received.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
The user facility reported that the device disassembled during a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.